RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2014, Volume 14, Number 1, Page 122 (Mi dvmg279)  

Letter to the Editor

Yu. M. Ustinovskii

Steklov Mathematical Institute of Russian Academy of Sciences

Full text: PDF file (65 kB)
References: PDF file   HTML file
Received: 12.05.2014

Citation: Yu. M. Ustinovskii, “Letter to the Editor”, Dal'nevost. Mat. Zh., 14:1 (2014), 122

Citation in format AMSBIB
\Bibitem{Ust14}
\by Yu.~M.~Ustinovskii
\paper Letter to the Editor
\jour Dal'nevost. Mat. Zh.
\yr 2014
\vol 14
\issue 1
\pages 122
\mathnet{http://mi.mathnet.ru/dvmg279}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg279
  • http://mi.mathnet.ru/eng/dvmg/v14/i1/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Дальневосточный математический журнал
    Number of views:
    This page:155
    Full text:77
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019